# SDR SWIA2019121746893

- Difficulty date: December 17, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 36,367 hours, 32,668 cycles
- System (JASC): 5751 · Ailerons
- Part: Retainer
- Condition: Corroded
- Location: Rt Aileron Bolt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* R/H AILERON OBD HINGE BOLT RETAAINERS HAVE CORRODED HARDWARE, (C-CHECK) RO 12/13/2019  REMOVED RIGHT AILERON OUTBOARD HINGE BOLT RETAINERS HARDWARE REF AMM AND INSTALLED (4EA) NEW BOLTS/WASHERS REF AMM.
